# SDR TSAA0253239

- Difficulty date: November 7, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545499
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT FRONT SPAR LOWER CHORD SURFACE AT WSL 557.  CONFIRMED COMPLETE REMOVAL OF CORROSION WITH HFEC INSPECTION.  FABRICATED A REPAIR FILLER TO FIT IN THE BLENDOUT AREA.  FABRICATED A REPAIR STRAP.  REPAIR COMPLETED IAW ECO.  AIRCRAFT RETURNED TO SERVICE.  (M)
